# SDR COMA9620019

- Difficulty date: December 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N703CA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC703
- Propeller: Mcauly 4HFR34C652
- System (JASC): 6112 · Propeller Deice Boot Section
- Part: Prop De-Ice
- Condition: Failed
- Location: Right
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT PROP DE-ICE INDICATES APPROXIMATELY 20 AMPS DURING ONE CYCLE.  REPLACED RIGHT PROP, OPS CHECK GOOD.
